NUTRITIONAL SUPPLEMENTS: NIACIN (VITAMIN B3)

NUTRITIONAL SUPPLEMENTS: VITAMIN E, C & D
March 2, 2019
NUTRITIONAL SUPPLEMENTS: VITAMIN B6 (PYRIDOXINE)
March 5, 2019
Show all

High doses of niacin supplements may create flashing to the skin, nausea and liver damage. Clinical studies have shown slow-released product with niacin may decrease the risk of flushing, but they may also increase the risk of liver damage (G.J. Parry, “sensory neuropathy with low dose pyridoxine”, Neurology)

Many people use high doses of niacin as a natural way to decrease their cholesterol levels. Using pharmaceuticals levels of niacin supplementation should be done under the direction of a physician. The levels of niacin recommended in my article “optimal levels of Nutrition” are in a very safe range. Niacin is now also being used along with the statin drugs, which are especially effective in lowering cholesterol.